Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 9, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Feb 20, 2014, 7:28 PM CST for 5 counties in Tennessee. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 20, 2014, 7:28 PM CST (01:28 UTC)
- Expired
- Feb 20, 2014, 8:15 PM CST
- In force
- 47 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
Counties Giles County, TN, Lawrence County, TN, Lewis County, TN, Maury County, TN, Wayne County, TN
The radar
The Nashville radar (KOHX), 137 km from the middle of the area, began a volume at 01:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 20, 8:13 PM CST | TSTM WND DMG | 8 N Ethridge, TN | EMA REPORTED A TREE 24 INCHES IN DIAMETER BLOWN DOWN IN SUMMERTOWN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 45 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 20, 2:23 PM CST | Tornado Watch | SPC | 7 hr |
| Feb 20, 6:49 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 1.5 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 231 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 346 m²/s²
- 0-3 km storm-relative helicity
- 386 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.3
The text
As transmitted, in the capitals the NWS used until 2016.
162
WUUS54 KOHX 210128
SVROHX
TNC055-099-101-119-181-210215-
/O.NEW.KOHX.SV.W.0009.140221T0128Z-140221T0215Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
728 PM CST THU FEB 20 2014
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WAYNE COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN GILES COUNTY IN MIDDLE TENNESSEE...
LAWRENCE COUNTY IN MIDDLE TENNESSEE...
LEWIS COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN MAURY COUNTY IN MIDDLE TENNESSEE...
* UNTIL 815 PM CST
* AT 727 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THE STORM WAS 6 MILES
NORTHWEST OF COLLINWOOD...MOVING NORTHEAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WAYNESBORO...LAWRENCEBURG...HOHENWALD...SUMMERTOWN...WESTPOINT...
LEOMA...HENRYVILLE...ETHRIDGE AND GORDONSBURG...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS CONTAIN DAMAGING WINDS 58 MPH OR STRONGER...OR
HAIL ONE INCH OR LARGER. FOR YOUR SAFETY...TAKE SHELTER INSIDE A
STURDY BUILDING NOW.
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY INSIDE A
STRONG BUILDING...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
&&
LAT...LON 3523 8799 3549 8779 3549 8773 3548 8772
3551 8769 3554 8768 3561 8755 3552 8704
3521 8707 3501 8799
TIME...MOT...LOC 0128Z 236DEG 60KT 3523 8783
$$
21What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 20, 7:14 PM CST, 14 minutes earlier.
Area forecast discussion, Feb 20, 7:14 PM CST, 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 714 PM CST THU FEB 20 2014 .UPDATE... UPDATED THE SUITE OF FORECAST PRODUCTS TO MENTION IMPACTS OF TORNADO WATCH NUMBER 16 UNTIL 3 AM. && .PREV DISCUSSION... /ISSUED 604 PM CST THU FEB 20 2014/ UPDATE... UPDATED TO REMOVE THROUGH LATE AFTERNOON GROUPING FROM ZONE FORECAST PRODUCT. PREV DISCUSSION.../ISSUED 525 PM CST THU FEB 20 2014/ UPDATE...FOR 00Z AVIATION DISCUSSION. AVIATION...00Z AVIATION DISCUSSION. ANTICIPATE MULTIPLE AMENDMENTS THRU AT LEAST 21/06Z PER ACTUAL FLUCTUATIONS IN WINDS...CEILINGS...TSTM...AND RAINFALL IMPACTS. ALONG WITH STRONG PRESSURE GRADIENT CONCERNS ALONG AND AHEAD OF EXPECTED SQUALL LINE EXPECTED TO MOVE ACROSS MID STATE...EMBEDDED SVR TSTMS COULD PRODUCE VRB WIND GUSTS AT OR GREATER THAN 50KTS. AVIATION INTEREST NEED TO PAY SPECIAL ATTENTION TO RAPIDLY CHANGING WX CONDITIONS THRU THE MID STATE THRU AT LEAST 21/06Z. WILL GO WITH A TIME FRAME OF POTENTIAL IMPACTS CKV 21/00Z-21/02Z... BNA 21/01Z-21/03Z...AND CSV 21/03Z-21/05Z...WITH PREDOMINATE MVFR CEILINGS AND IFR VSBYS DURING THESE TIME PERIODS. PREV DISCUSSION.../ISSUED 447 PM CST THU FEB 20 2014/ DISCUSSION... UPDATED TO BREAK OUT LATE AFTERNOON GROUPING IN THE ZONE FORECAST PRODUCT FOR GREATER CLARIFICATION FOR FORECAST THROUGH LATE AFTERNOON HOURS AND FOR TONIGHT. PREV DISCUSSION.../ISSUED 348 PM CST THU FEB 20 2014/ POTENTIAL FOR SEVERE THUNDERSTORMS THIS EVENING AND TONIGHT AS STRONG COLD FRONT SWEEPS THROUGH... SHORT TERM...AS OF 330 PM, THUNDERSTORMS WERE ALREADY DEVELOPING OVER THE EXTREME NORTHWESTERN PART OF OUR CWA. INTERMEDIATE 20Z OHX SOUNDING STILL SHOWED A WARM NOSE AROUND 700MB, AS DID THE EARLIER 12Z SOUNDING. HOWEVER, FORECAST RUC SOUNDINGS CONTINUE TO SUGGEST AN EROSION OF THE INHIBITING NOSE THROUGH OUR NORTHWESTERN COUNTIES, AS INDICATED BY THE ONGOING THUNDERSTORMS. RECORD WARMTH WAS RECORDED OVER THE MID STATE TODAY, WITH NASHVILLE EQUALING A RECORD HIGH OF 78 DEGREES. WINDS CONTINUE TO GUST TO BETWEEN 35 AND 40 MPH OVER OUR WESTERN COUNTIES, IN ADVANCE OF THE STORMS. A TORNADO WATCH IS IN EFFECT UNTIL 9PM FOR OUR MOST WESTERN COUNTIES, AND IT WOULD NOT BE SURPRISING TO SEE SEVERE WEATHER WATCHES EXTENDED INTO OTHER PARTS OF THE MID STATE LATER THIS EVENING. STILL LOOKS LIKE THE STRONG COLD FRONT, NOW LOCATED BACK OVER SOUTHEASTERN MISSOURI, WILL SWEEP RAPIDLY EASTWARD ACROSS THE MID STATE BETWEEN 00Z AND 06Z THIS EVENING, WITH AN ATTENDANT SQUALL LINE, AND THE EXPECTATION FOR SOME DAMAGING STRAIGHT LINE WINDS, LARGE HAIL, AND POSSIBLY A FEW TORNADOES AS WELL. THERE WILL BE A SLIGHT CHANCE FOR LINGERING SHOWERS IN THE MORNING, ALONG THE CUMBERLAND PLATEAU. OTHERWISE, TOMORROW SHOULD BRING SOME DRIER AND MUCH QUIETER WEATHER, WITH AFTERNOON HIGHS IN THE 50S. UNSEASONABLY MILD TEMPERATURES REMAIN OVER THE UPCOMING WEEKEND, WITH DAYTIME HIGHS FORECAST TO BE IN THE 60S BOTH SATURDAY AND SUNDAY. LONG TERM...A GENERAL COOL DOWN OCCURS NEXT WEEK, WITH HIGHS FALLING TO THE 40S AND 50S MONDAY AND TUESDAY AND INTO THE 40S FOR WEDNESDAY AND THURSDAY. HAVE TRENDED TOWARD THE COOLER ECMWF FOR THE LATTER PERIODS, AS BOTH GFS AND ECMWF SUGGEST SOME PRETTY GOOD DEEPENING OF UPPER TROUGH BY NEXT WEDNESDAY AND THURSDAY. && .OHX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL MIDNIGHT CST TONIGHT FOR TNZ009>011-029>034- 063>066-077>080. WIND ADVISORY UNTIL 9 PM CST THIS EVENING FOR TNZ005>008-023>028- 056>062-075-093>095. && 31
Hazardous weather outlook, Feb 20, 5:18 AM CST, 14 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 518 AM CST THU FEB 20 2014 TNZ009>011-029>034-063>066-077>080-211115- MACON-CLAY-PICKETT-TROUSDALE-SMITH-JACKSON-PUTNAM-OVERTON- FENTRESS-CANNON-DE KALB-WHITE-CUMBERLAND-COFFEE-WARREN-GRUNDY- VAN BUREN- 518 AM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION. DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AREAS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. TNZ005>008-023>028-056>062-075-093>095-211115- STEWART-MONTGOMERY-ROBERTSON-SUMNER-HOUSTON-HUMPHREYS-DICKSON- CHEATHAM-DAVIDSON-WILSON-PERRY-HICKMAN-LEWIS-WILLIAMSON-MAURY- MARSHALL-RUTHERFORD-BEDFORD-WAYNE-LAWRENCE-GILES- 518 AM CST THU FEB 20 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. STRONG SOUTH WINDS OF 20 TO 30 MPH WITH GUSTS OF 40 TO 45 MPH WILL OCCUR TODAY AND TONIGHT AHEAD OF A STRONG COLD FRONT THAT WILL MOVE ACROSS THE REGION. DURING THE LATE AFTERNOON A SQUALL LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO ENTER WESTERN MIDDLE TENNESSEE AND MOVE EASTWARD DURING THE EVENING. THE MAIN THREAT FROM THESE STORMS WILL BE DAMAGING STRAIGHT LINE WINDS...ALTHOUGH ISOLATED TORNADOES ARE POSSIBLE. LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WHICH COULD CAUSE PONDING OF WATER IN LOW LYING AREAS. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS WILL LIKELY BE NEEDED. SPOTTERS CAN MAKE REPORTS VIA TWITTER USING HASHTAG #TSPOTTER TO MAKE A REPORT VIA FACEBOOK GO TO: WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NASHVILLE.GOV SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN BOYD 01
In the hours before
Special weather statement, Feb 20, 4:40 PM CST, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
440 PM CST THU FEB 20 2014
TNZ005-023-024-202330-
HOUSTON-HUMPHREYS-STEWART-
440 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...HUMPHREYS AND STEWART
COUNTIES...
AT 436 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR CAMDEN...MOVING NORTHEAST AT 45 MPH.
SOME LOCATIONS IN THE PATH INCLUDE HOUSTON COUNTY AIRPORT...TENNESSEE
RIDGE...ERIN AND CUMBERLAND CITY.
WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3653 8768 3643 8760 3634 8758 3634 8752
3633 8751 3612 8792 3617 8792 3619 8794
3622 8796 3628 8795 3635 8798
TB12Special weather statement, Feb 20, 5:09 PM CST, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
509 PM CST THU FEB 20 2014
TNZ005-006-023-202345-
HOUSTON-MONTGOMERY-STEWART-
509 PM CST THU FEB 20 2014
...SIGNIFICANT WEATHER ADVISORY FOR HOUSTON...MONTGOMERY AND STEWART
COUNTIES...
AT 506 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF BIG ROCK...MOVING
NORTHEAST AT 55 MPH.
SOME LOCATIONS IN THE PATH INCLUDE PALMYRA...WOODLAWN AND
CLARKSVILLE.
WIND GUSTS UP TO 55 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3664 8712 3655 8714 3629 8760 3649 8776
3665 8744 3665 8719
TB12Local storm report, Feb 20, 7:08 PM CST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
708 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM TSTM WND DMG 5 S LINDEN 35.54N 87.84W
02/20/2014 PERRY TN LAW ENFORCEMENT
A FEW TREES WERE BLOWN DOWN. HALF INCH HAIL WAS ALSO
REPORTED.
&&
EVENT NUMBER OHX1400166
TJLocal storm report, Feb 20, 7:10 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
710 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0704 PM HAIL 5 NNE ASHLAND CITY 36.34N 87.03W
02/20/2014 E1.00 INCH CHEATHAM TN TRAINED SPOTTER
&&
EVENT NUMBER OHX1400167
TJLocal storm report, Feb 20, 7:20 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
720 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0718 PM FUNNEL CLOUD GREENBRIER 36.42N 86.80W
02/20/2014 ROBERTSON TN TRAINED SPOTTER
STORM SPOTTER REPORTED A FUNNEL CLOUD BETWEEN
COOPERTOWN AND SPRINGFIELD.
&&
EVENT NUMBER OHX1400168
31Local storm report, Feb 20, 7:21 PM CST, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
721 PM CST THU FEB 20 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM TSTM WND GST 3 E SPRINGFIELD 36.50N 86.82W
02/20/2014 M89 MPH ROBERTSON TN AMATEUR RADIO
&&
EVENT NUMBER OHX1400169
TJThe office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Hickman, Humphreys, Lewis, Perry | 56 min |
| Feb 20, 6:34 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Montgomery, Robertson | 26 min |
| Feb 20, 6:41 PM CST | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 49 min |
| Feb 20, 6:58 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson | 32 min |
| Feb 20, 7:14 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Humphreys | 16 min |
| Feb 20, 7:15 PM CST | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Lewis, Marshall, Maury, Williamson | 45 min |
| Feb 20, 7:15 PM CST | Tornado Warning | OHX | Robertson, Sumner | 30 min |
| Feb 20, 7:25 PM CST | Severe Thunderstorm Warning | OHX | Robertson, Sumner | 35 min |
| Feb 20, 7:31 PM CST | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson, Robertson, Sumner | 44 min |
| Feb 20, 7:56 PM CST | Tornado Warning | OHX | Davidson, Maury, Rutherford, Williamson | 34 min |
| Feb 20, 8:07 PM CST | Severe Thunderstorm Warning | OHX | Davidson, Macon, Robertson, Rutherford, Sumner, Trousdale and 1 more | 38 min |
| Feb 20, 8:09 PM CST | Tornado Warning | OHX | Davidson, Sumner, Wilson | 36 min |
| Feb 20, 8:18 PM CST | Special Weather Statement | OHX | Giles, Lawrence, Marshall, Rutherford | 42 min |
| Feb 20, 8:23 PM CST | Severe Thunderstorm Warning | OHX | Rutherford, Wilson | 37 min |
| Feb 20, 8:35 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Marshall, Maury, Rutherford, Williamson | 25 min |
| Feb 20, 8:37 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Macon, Smith, Sumner and 2 more | 38 min |
| Feb 20, 8:52 PM CST | Special Weather Statement | OHX | Giles, Marshall | 38 min |
| Feb 20, 9:07 PM CST | Severe Thunderstorm Warning | OHX | Giles, Marshall | 38 min |
| Feb 20, 9:08 PM CST | Severe Thunderstorm Warning | OHX | Clay, DeKalb, Jackson, Overton, Pickett, Putnam and 2 more | 37 min |
| Feb 20, 9:24 PM CST | Tornado Warning | OHX | Clay, Jackson, Overton | 36 min |
| Feb 20, 9:40 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Rutherford, Warren | 35 min |
| Feb 20, 9:41 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Putnam, White | 34 min |
| Feb 20, 9:45 PM CST | Severe Thunderstorm Warning | OHX | DeKalb, Fentress, Overton, Pickett, Putnam, White | 45 min |
| Feb 20, 9:47 PM CST | Tornado Warning | OHX | Clay, Overton, Pickett | 13 min |
| Feb 20, 10:03 PM CST | Tornado Warning | OHX | Bedford, Coffee | 27 min |
| Feb 20, 10:14 PM CST | Severe Thunderstorm Warning | OHX | Bedford, Cannon, Coffee, Grundy, Van Buren, Warren | 61 min |
| Feb 20, 10:15 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, DeKalb, Putnam, White | 45 min |
| Feb 20, 10:26 PM CST | Severe Thunderstorm Warning | OHX | Cumberland, Fentress, Overton, Pickett, Putnam | 34 min |
| Feb 20, 10:29 PM CST | Tornado Warning | OHX | Coffee, Grundy | 31 min |
| Feb 20, 11:19 PM CST | Special Weather Statement | OHX | Cumberland | 56 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.